Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes red rash on buttocks and upper legs?

Answered by
Dr.
Dr. Geetika Paul

Dermatologist

Practicing since :2008

Answered : 2609 Questions

default
Posted on Sat, 9 Aug 2014 in Skin Hair and Nails
Question: I have a red rash on my butt, upper legs, arms. What should I do?
doctor
Answered by Dr. Geetika Paul 53 minutes later
Brief Answer:
Please provide pictures

Detailed Answer:
Hi

Since you have a rash over your body, I would like to know certain more details from you.
Since when do you have it?
Any associated itching or pain?
What all are you applying over it?
Can you please click some close up pictures of the skin condition and upload them here on this page.
I would like to have a look at the exact skin condition before we can come to the diagnosis .

Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Geetika Paul 2 hours later
I noticed it Friday night, yesterday night. I have noticed some itching. I have not applied anything on it. I will upload some photos.
doctor
Answered by Dr. Geetika Paul 53 minutes later
Brief Answer:
Urticarial skin rash due to medicine intake

Detailed Answer:
Hi

You seem to have developed an urticarial skin rash. Now this is basically an allergic skin reaction. The most likely cause seems to be the intake of cialis tablet that you took a day back .
You need to start intake of some oral antihistamine tablet soon. You can either take tablet claritin once a day or benadryl in the adult dosage. You might need to continue intake of oral antihistamines for atleast three to five days. This is the time the drug will take to clear out completely from your body.
Also you should avoid its intake in future since it is very likely to cause an allergic reaction everytime you take it.


Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Geetika Paul 52 minutes later
What dosage do you recommend. The benadryl box recommends adults take 1 or 2.
doctor
Answered by Dr. Geetika Paul 2 hours later
Brief Answer:
Dosage of antihistamine.

Detailed Answer:

Since you have a severe allergic reaction, you can take 50 mg three times a day.
Or you can take tablet claritin once a day.

Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Cialis

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

hI, i'M A WHITE MALE, 58, 5' 11", 170 IN PRETTY GOOD HEALTH with the exception of diabetes type 2 which was diagnosed about 5 years ago. I take metformin twice daily and sugar has been stable since diagnosis. My problem is getting and maintaining erections. I've tried the viagra & cialis pills which help only mildly. Any ideas?

doctor1 MD

Recently, I've developed a new relationship with a woman which started off slowly in which she was comfortable lying down with me, kissing and snuggling but not allowing it to get sexually intimate. This went on for a couple of days, during which I experienced several uncomfortable instances of "blue balls" (for lack of a better term).

Later on, our relationship, eventually became intimate, but since those early days of sexual frustration my body has been experiencing what I can only describe as erectile dysfunction. I become aroused immediately but often sometime through the duration of foreplay I lose part of my erection, or often only achieve about 50% hardness, still able to climax, but nearly always making it difficult to penetrate.

I've never had this problem before. I almost feel like it's my body punishing me for "crying wolf", so to speak: to many false alarms. Or that I've damaged myself by sustaining arousal for long durations without resolutions.

Is there anything I can do to get my ED functional again without taking viagra, cialis or any other medication?

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?

doctor1 MD

I suffer from ED and it elicits a very difficult emotional problem of feelings of inadequacy. I had a prescription from a physician for maintenance dosage Viagra, which had no more effect than a placebo. I was in Brazil and found Viagra & Cialis were available OTC which I purchased. Even when taken in large quantity, there was no effect. My physician has given me a script for Capuject and I have no yet purchased it due to its cost. Recently an acquaintace recommended something that is akin to an aromatic. My question is: Having tried almost everything without any appreciable result, can anything further be recommended [short of surgery or prosthetic devices, of course]???? Thank you.

doctor1 MD

hi my Dr gave me sildenafil 20 mg to help with my ED, but I see its given normally for high blood pressure , i already take several meds for blood pressure and its under control, is this the correct meds for me?

doctor1 MD

Hi. I would like to know what would be the best natural things (such as food etc) as well as medications to increase male libido? Also what would help the problem of delayed ejaculation where it takes too long to ejaculate and it takes a lot for...